# SDR DJFA20121128001

- Difficulty date: November 28, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N807LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258413
- Aircraft time: 12,270 hours, 7,773 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: AHA1897
- Part serial: NU330
- Condition: Sticking
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DURING TAXI OF ACFT,  LT BRAKE LOCKED UP AND WOULD NOT RELEASE. MX R & R NR 1 AND NR 2 BRAKE ASSEMBLIES.
